Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 127, Number 3, 1 October 2011

Generalized Burgers Equations Transformable to the Burgers Equation
pp. 211-220(10)
Authors: Vaganan, B. Mayil; Jeyalakshmi, T.

Favourites:
ADD

A Stochastic Analysis of Some Two‐Person Sports
pp. 221-249(29)
Authors: Paindaveine, Davy; Swan, Yvik

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more